# SDR ASAA2012101693154

- Difficulty date: October 16, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 18,192 hours, 5,813 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Part serial: 07312H6202
- Condition: Cracked
- Location: Cockpit R1
- Part time: 18,223 hours, 5,823 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COCKPIT R1 WINDOW OUTER PANE CRACKED.    REPLACED R1 WINDOW IAW AMM 56-11-11-000-801 AND AMM 56-11-11-400-801. ALL SYS OPS CHECKED NORMAL.
